It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • Withdrawal problems from Marijuana



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 11-30-2003, 10:12 PM   #16
    tearstonight
    Newbie
     
    tearstonight's Avatar
     
    Join Date: Nov 2003
    Posts: 5
    tearstonight HB User
    Re: Withdrawal problems from Marijuana

    Hey, I feel ya. I go through some weeks that are worse than others. It feels like smoking is the only thing that helps that nervous feeling for me. I hate that I let it get like this. I'm a healthy, active, 16 year old girl that has to smoke a couple times a day to feel ok. Otherwise my days are pretty s***ty.

     
    Sponsors Lightbulb
       
    Old 11-30-2003, 10:16 PM   #17
    tearstonight
    Newbie
     
    tearstonight's Avatar
     
    Join Date: Nov 2003
    Posts: 5
    tearstonight HB User
    Re: Withdrawal problems from Marijuana

    once you start smoking it sucks cause you still have to see that ring of friends.... thats part of my problem I guess

     
    Old 12-01-2003, 08:00 AM   #18
    sweetpoison68
    Inactive
     
    Join Date: Aug 2003
    Posts: 172
    sweetpoison68 HB User
    Re: Withdrawal problems from Marijuana

    Quote:
    Originally Posted by Sam420
    Oh by the way, The last time I went to the doc (like 3-4 days after i stopped smoking pot) he recommended that he put me on a multivitimain session once a week for a month, which included b complex, a, c, etc.. through an IV cord, he said that this would help me relax, and also proscribed a herbal drug called valarien or something like that, non proscription, anyone have any experience with this?
    Hi Sam
    I agree with taking the vitamins to build your immne system.I am taking Valerian to help me sleep and it really works well.The books say not to increase the dosage 1 a day or else it just wont work and i am strictly abiding by this also because herbs are'nt FDA approved so i worry about my liver with ther herbals.I used to take KAVA KAVA and that was THE BEST however some people have actualy died from liver damage..Needless to say all the shelves where it used to sit are empty...I flushed the rest of mine after hearing about that..Keeping my fingers crossed that my liver will still be good from this point on cause i took quite a bit of that myself...I always do my reading before taking herbals and so far have heard nothing new or bad about the valarien..Beware though when you open that bottle it reeeeekkkkssss,LOL..It has a very strong odor..I had read where cats love it so i gave a lil to my witty and he just loved it,lol He layed on the rug where i sprinkled it for hours,LOL..guess it works well for him too..Congrats on your 3 weeks clean from pot..I have cut way back but no where near quitting...I personally would rather hear of someone tokin than drinking or doing pills which i have done all of the above and my only "crutch" is weed...It doesnt make me lazy unless im already in a slump of a mood..otherwise i am changing the beds and cleaning everything at 8:00 pm ,LOLBest of luck to you and the others on this board on your journey...

     
    Old 12-01-2003, 09:05 AM   #19
    Sam420
    Junior Member
     
    Sam420's Avatar
     
    Join Date: Nov 2003
    Posts: 26
    Sam420 HB User
    Re: Withdrawal problems from Marijuana

    Thanks for the reply guys.. just to clear it up dp and dr are 2 types of disorientations..

    dp=depersonalization
    dr=derealization

    dp makes you feel detached from your body, you act normal and can perform tasks with np but its a very annoying feeling like someone has taken over your body and put you on autopilot.. sounds extremely wierd to someone who hasn't experienced it but thats how it is..

    dr makes you feel detached from your surroundings, its the same feeling as you get from depersonalization but its not your mind and body its your self and your surroundings..you can also perform tasks with np while under dr its just that this feeling can become overwhelming sometimes and make you anxious and if you do not know how to control it you will become very scared.. I learned how to handle this but its so damn annoying to constantly have this feeling..

    another way to explain this is the feeling people get when they wake up from a really bad nights of sleep, or didnt even have sleep at night.. you feel very disoriented right? feel out of sync.. atleast thats the way it is for me.. excepot with dr/dp you do not feel restless or anything..

    these mental states are very hard to explain since even the person who suffers from them cannot explain it sometimes to him/herself..


    does anyone know what im talking about?

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Paxil Withdrawal daqa Addiction & Recovery 11 07-29-2005 03:49 PM
    Effexor Withdrawal Tips - Do's and Don'ts Sandalla Depression 725 07-09-2005 10:18 AM
    Panic From Marijuana Withdrawal?? It's been almost 2 weeks.... Pez Dee Spencer Panic Disorders 4 05-09-2005 08:53 AM
    Marijuana & Cancer Ultrouvaille Cancer 0 12-19-2004 12:45 AM
    What can I do To gain my appetite back? DonnieP Addiction & Recovery 2 03-29-2004 08:51 AM
    Marijuana Withdrawal!?!? Help SoulBrotha Addiction & Recovery 7 02-15-2004 07:02 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:12 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!